MAUDE Adverse Event Report: ORIGEN BIOMEDICAL 6ML SYRINGE TO SCD TUBE ACCESSORY SET

ORIGEN BIOMEDICAL 6ML SYRINGE TO SCD TUBE ACCESSORY SET
Model Number RF-T15
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that a 6 ml syringe (part #: rf-t15) was received discolored (yellow).This product was a replacement for previous complained product that had the same issue.

Brand Name
6ML SYRINGE TO SCD TUBE ACCESSORY SET
Common Device Name
6ML SYRINGE TO SCD TUBE ACCESSORY SET
Manufacturer (Section D)
ORIGEN BIOMEDICAL
7000 burleson rd
building d
austin TX 78744
Manufacturer (Section G)
ORIGEN BIOMEDICAL
7000 burleson rd
building d
austin TX 78744
Manufacturer Contact
sam saleh
7000 burleson rd
building d
austin, TX 78744
5124747278
MDR Report Key18436256
Report Number1000160256-2023-00002
Device Sequence Number7024283
Product Code KJG
UDI-Device Identifier10816203020205
UDI-Public10816203020205
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRF-T15
Device Lot NumberV23639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-2023-001
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown